# SDR SIMA200909805

- Difficulty date: April 7, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- Aircraft time: 20,633 hours, 158,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION, THE LT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 38.  PERFORMED A CUTOUT TO REMOVE THE CORROSION.  TRIMMED EPNEM5354701 AND 54703 FOR USE ON DOUBLER AND FILLER.  FABRICATED TWO SHIMS FOR REPAIR.  DRILLED, CLEANED, ALODINED AND PRIMED REPAIR PARTS.  REPAIR DONE IAW SRM 53-00-10 FIGURE 202 SHEET 2.  AIRCRAFT RETURNED TO SERVICE
